Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having stomach ache, diarrhea, vomiting. Took medication for diarrhea. Can I take stemetil for pain and to sleep?

I have had stomach aches, inflammation of the stomach are and diareeha non-stop...was vomiting early for just a short while but now just feel really nauscea, have cramps still around my stomach area and getting diareeha like quite constant,its very watery and i took motmotilium earlier today around 8o clock and again at half 11 then 1 buscopan at 12 but it wont go away.....i want to know can or should i take 1 stemetil, would that kill the pain and allow me to go to sleep...i have an exam tomorrow and really have to get up round half 7 to study...please help :)
Asked On : Sat, 26 May 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
got acute severe stomach infection
use short course of metronidazole
liquid antacidsand plenty of fluids
buscopan is antispasmodic you can also use meftal spas
non spicy non oily not greesy foods
low protein diet
you can consult gastroenterologist if no effect
Answered: Sat, 26 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor